# SDR YENA2023103001329

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,815 hours, 1,667 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062394
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#888, LAX-BOS. (ETOPS) ENG 1 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ). PER TSM 26-12-00-810-804-A TESTED ENG 1 LOOP B. NO FAULTS. FDU #1 REPLACED,  SEE LP 3868170-1. NO TRAX HISTORY (2 MONTH). NO FAULTS IN AVIATAR SINCE 11/4/23. MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED. ER GROUND VERIFICATION PASSED.
